Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I smoke crystal meth and i have back pain. Is there any danger?

I ve been using meth for 5 months now and I first started getting back pain 2-3 months into it, now my back pain is getting pretty severe. I m 14, 5 3, 120 pounds. I d take half of a half of a 7.5mg vicodin for my pain and it d help reduce the pain a bit. If it doesn t help I end up taking a half then I d throw up. I believe this is from not having food in my stomach while on meth. But I still will take them when pain occurs because it s the only thing that really helps. My question is what causes this back pain? Is there something I can take to help? I m going to get x-rays this Tuesday but from your own experience with patients can you tell me anything about this severe pain? I know quitting meth would be a solution, but I d also like another solution while I m on it. Appreciate it a lot!
Asked On : Mon, 23 May 2011
Answers:  4 Views:  2197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
stop taking meth other wise nobody help u, u must try homoeopathy for this addiction & also physiotherapy it will work
Answered: Thu, 30 Jun 2011
  User's Response
stop meth. consult a homoeopatath,help you to giveup ,go through regular exercise.....
Answered: Sun, 3 Jul 2011
Spine Surgeon Dr. S K Mishra's  Response
Answered: Mon, 4 Jul 2011
I find this answer helpful
  User's Response
14 or 41? I cant even think anymore im in such the heck did you get your hands on that stuff, child? WILL DIE IF YOU CONTINUE. Back pain will be the least of your worries...smarten up...
Answered: Wed, 25 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor